# SDR A6WA2013072441074

- Difficulty date: July 11, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 409 S24-25L DENTED.  COMPLIED WITH PERMANENT REPAIR IAW REO 601R-53-31-795.
